# SDR SWAA2023103003811

- Difficulty date: September 23, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 57,973 hours, 34,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CARGO TRACK LOCATED BS727E AT LEVEL RBL13.84 AT AFT CARGO COMPARTMENT 2023-594333<[01] TOOL USED ET EQUIPMENT: P/N: NORTEC 600D; S/N: 210138203; CAL DUE DATE: 09-JUN-24;[02] PERFORMED PERMANET REPAIR ON CARGO TRACK LOCATED BS727E AT LEVEL RBL13.84 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 53-00-53-2R-3 REPAIR 3 FIG 203 SHEET 1;2 DWG 146A7501 SHEET 27 REV-. SEE INDIVIDUAL SIGN OFF BELOW.;[03] EDITED STEP 2 ( REPAIR STATION) PERFORMED PERMANET REPAIR ON CARGO TRACK BETWEEN BS727D TO BST 727E AT LEVEL RBL13.84 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 53-00-53-2R-3 REPAIR 3 FIG 203 SHEET 1;2 DWG 146A7501 SHEET 27 REV-. SEE INDIVIDUAL SIGN OFF BELOW.;[04] JOB COMPLETED; SEE INDIVIDUAL SIGN OFF BELOW. RII
